Homogeneous Contact Structures

K Yano; Y. Muto

Mathematische Annalen (1966)

  • Volume: 167, page 195-213
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Yano, K, and Muto, Y.. "Homogeneous Contact Structures." Mathematische Annalen 167 (1966): 195-213. <http://eudml.org/doc/161480>.

author = {Yano, K, Muto, Y.},
journal = {Mathematische Annalen},
keywords = {Riemannian manifolds},
pages = {195-213},
title = {Homogeneous Contact Structures},
url = {http://eudml.org/doc/161480},
volume = {167},
year = {1966},

AU - Yano, K
AU - Muto, Y.
TI - Homogeneous Contact Structures
JO - Mathematische Annalen
PY - 1966
VL - 167
SP - 195
EP - 213
KW - Riemannian manifolds
UR - http://eudml.org/doc/161480
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.